she reports dizzy spells and weakness and feels that the drug is no longer

She reports dizzy spells and weakness and feels that

  • Walden University
  • NURS 6521N
  • Test Prep
  • jodipearl1996
  • 13
  • 100% (4) 4 out of 4 people found this document helpful

This preview shows page 7 - 9 out of 13 pages.

she reports “dizzy spells and weakness” and feels that the drug is no longer effective. The nurse suspects that the change in the effectiveness of the drug is related toQuestion 241 out of 1 pointsA nurse who is responsible for administering medications should understand that
Background image
the goals of the MedWatch program are to (Select all that apply.)Question 251 out of 1 pointsA patient has been prescribed 1 mg lorazepam (Ativan) sublingual prior to the scheduled insertion of a peripherally inserted central (PIC) line. How should the nurse direct the patient when administering this medication?Question 261 out of 1 pointsA nurse notes new drug orders for a patient who is already getting several medications. Which of the following is the most important consideration when preparing to administer the new drugs?Question 271 out of 1 pointsA 70-year-old patient has just started taking lorazepam 10 days ago for anxiety issues related the death of her husband. She is staying with her daughter for a couple of weeks. The patient's daughter has noticed that her mother is having
Background image
Image of page 9

  • Left Quote Icon

    Student Picture

  • Left Quote Icon

    Student Picture

  • Left Quote Icon

    Student Picture